skin-hair-icon
Itching and boils in my private part
Good morning doctor. I had some boils upon my penis. Now it is increasing all over there.  This is containing some liquid puss as well. Also, suffering from itching in that private part alongwith whole body. These symptoms are started since last 12-13 days. Not sure if it is due to ayurvedic medicine or vitamin B12 medicine treatment or something else. I had never ever itching in my body after when I was 6-7 years old. Please suggest, I am worried about it now as it is becoming unbearable. Thanks
79 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Provide with photos of the same so that proper diagnosis can be made and treatment can be given to you accordingly.
Next Steps
consult online with me for detailed prescription and guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It may be scabies Start taking Cetirizine 10 mg at night
Next Steps
For a better diagnosis consult a dermatologist online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dont worry One cant comment without proper history and examination Get an online/ offline consultation
Next Steps
Consult a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.